# SDR AALA201801259010

- Difficulty date: January 23, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 52,314 hours, 22,970 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164902568
- Condition: Failed
- Location: E/E Bay
- Part time: 21,548 hours, 7,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUMES IN THE COCKPIT, OILY ODOR.  ACCOMPLISHED J/C 26L0002101, 26L0002102, AND 26L0002104.   NO ODOR.  REPLACED AVX BLOWER FANS 20HQ IAW AMM 21-26-51
